Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Hilbert $ C^*$-module not anti-isomorphic to itself


Authors: Mohammad B. Asadi and A. Khosravi
Journal: Proc. Amer. Math. Soc. 135 (2007), 263-267
MSC (2000): Primary 46L99, 46H25, 19K99
Published electronically: August 2, 2006
MathSciNet review: 2280194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the complexification of real Hilbert $ C^*$-modules over real $ C^*$-algebras. We give an example of a Hilbert $ \mathcal{A}_c$-module that is not the complexification of any Hilbert $ \mathcal{A}$-module, where $ \mathcal{A}$ is a real $ C^*$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L99, 46H25, 19K99

Retrieve articles in all journals with MSC (2000): 46L99, 46H25, 19K99


Additional Information

Mohammad B. Asadi
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, 599 Taleghani Avenue, Tehran 15614, Iran
Email: mb.asadi@gmail.com

A. Khosravi
Affiliation: Faculty of Mathematical Sciences and Computer Engineering, Teacher Training University, 599 Taleghani Avenue, Tehran 15614, Iran
Email: khosravi@saba.tmu.ac.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08474-7
PII: S 0002-9939(06)08474-7
Keywords: Hilbert $C^*$-modules, K-theory
Received by editor(s): July 31, 2005
Received by editor(s) in revised form: August 19, 2005
Published electronically: August 2, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.